# SDR CA190516013

- Difficulty date: May 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 1,874 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 9323517172AN427A
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ORIGINAL FINDING: RH WOW FAULT ON CAWS AFTER TAKE OFF  AFTER INVESTIGATION THE RH MLG `PIVOT PIN` RETAINING BOLT FOUND SHEAR IN THREE PARTS. (PART NO 100 ON IPC FIG 1, REF: 32-10-01-02E-941A-A) THIS SHEAR BOLT ALLOW THE RH MLG `PIVOT PIN` TO TURN. (PART NO 120 ON IPC FIG 1, REF: 32-10-01-02E-941A-A)  TWO OTHERS PROBLEMS ARE CAUSED BY THE FREE `PIVOT PIN` -THE WEIGHT ON WHEEL(WOW) TARGET DOESN`T ALIGN WITH THE WOW PROXIMITY SWITCH SENSOR, CAUSING THE WOW FAULT IN THE CAWS PANEL -THE RIGID HYDRAULIC BRAKE LINE FOUND LINK WITH THE `PIVOT PIN`, BY THE `PIVOT PIN` MOVEMENT, THE HYDRAULIC LINE WAS KINK. (TC# 20190516013)
